# SDR UPS99830902

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641326N
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HEAVY CORROSION ON LONGERON END FITTING, FWD SIDE OF FS 1690 AT LONGERON 22R.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D AND 51-1-21.
